Advertisement

Computational Mathematics and Modeling

, Volume 8, Issue 3, pp 262–269 | Cite as

Bifurcation modes in a nonlinear optical system with distributed field rotation

  • A. V. Razgulin
  • K. A. Chechkina
Mathematical Models of Electrodynamics
  • 35 Downloads

Abstract

We consider a model of a nonlinear optical system with distributed field rotation described by a functional-differential diffusion equation. An existence theorem is proved for periodical spatially nonhomogeneous traveling-wave solutions, which are generated from a spatially homogeneous stationary solution by an Andronov-Hopf (cycle-generating) bifurcation. A series expansion of the solution in powers of a small parameter is obtained and a stability condition is given. Simulation results are used to discuss the properties of the model.

Keywords

Mathematical Modeling Stability Condition Computational Mathematic Stationary Solution Industrial Mathematic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. A. Akhmanov, M. A. Vorontsov, and V. Yu. Ivanov, “Generation of structures in optical systems with two-dimensional feedback: toward nonlinear optical analogues of neuron networks,” in: S. A. Akhmanov and M. A. Vorontsov (eds.), New Physical Principles of Optical Information Processing [in Russian], Nauka, Moscow (1990), pp. 263–325.Google Scholar
  2. 2.
    A. V. Razgulin, “Modes in the nonlinear parabolic problem with a transformed argument,” Zh. Vychisl. Matem. i. Mat. Fiziki,33, No. 1, 69–80 (1993).MATHMathSciNetGoogle Scholar
  3. 3.
    A. V. Razgulin, “Stability of bifurcation modes in a nonlinear parabolic problem with transformed argument,” Zh. Vychisl. Matem. i Mat. Fiziki,33, No. 10, 1499–1508 (1993).MATHMathSciNetGoogle Scholar
  4. 4.
    J. L. Lions and E. Magenes, Nonhomogeneous Boundary Value Problems and Applications, Vol. 2, Springer (1972).Google Scholar
  5. 5.
    V. A. Trenogin, Functional Analysis [in Russian], Nauka, Moscow (1980).Google Scholar
  6. 6.
    D. H. Sattinger, Topics in Stability and Bifurcation Theory, Lect. Notes Math., vol. 309 (1973).Google Scholar
  7. 7.
    V. I. Yudovich, Linearization Method in Hydrodynamic Stability Theory [in Russian], Izd. RostGU, Rostov-on-Don (1984).Google Scholar
  8. 8.
    T. Kato, Perturbation Theory of Linear Operators [Russian translation], Mir, Moscow (1972).Google Scholar
  9. 9.
    A. V. Shobukhov, “Stability of the bifurcation periodic solution in reaction-diffusion systems,” Matem. Modelirovanie,3, No. 6, 22–28 (1991).MathSciNetGoogle Scholar
  10. 10.
    M. A. Vorontsov and A. V. Razgulin, “Properties of global attractor in a nonlinear optical system having nonlocal interactions,” Photonics and Optoelectronics,1, No. 2, 103–111 (1993).Google Scholar
  11. 11.
    M. M. Potapov and K. A. Chechkina, “The global attractor of a nonlinear optical system,” Vestnik MGU, Ser. 15 Vychisl. Matem. i Kibern., No. 4, 12–18 (1993).MathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • A. V. Razgulin
  • K. A. Chechkina

There are no affiliations available

Personalised recommendations